# SDR 96FDEA01173

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 692032922
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0156 AND 019, CORROSION (C53-113-10, -2) BETWEEN SKIN AND FRAME SHEAR TIE AT BS 1148 RBL 23 WL 154.  *S/D*  REPAIRED TEAR STRAP PER FEDEX SRM 53-30-04, REPAIRS FWD AND AFT SHEAR TIES PER FEDEX SRM 53-10-04.
